# SDR AWXA960447

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2266 - DURING ROUTINE MAINTENANCE CHECK, FOUND ROW 22 EMERGENCY LIGHT LENS MISSING AND OVERWING EMERGENCY EXIT LIGHT ON AIRCRAFT RIGHT INOP.  INSTALLED LENS COVER.  REMOVED AND REPLACED POWER SUPPLY PER CH 33.  BITE TEST GOOD.  (M)
